# SDR GXPA0113

- Difficulty date: June 18, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N164GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED BACK TO AIRPORT DUE TO LEFT ENGINE OIL TEMP REDLINE AFTER TAKE OFF.  CORRECTIVE ACTION:  REMOVED AND REPLACED LEFT ENGINE OIL COOLER, ON GROUND RUN OIL TEMP IS WITHIN LIMITS.  OPS AND LEAK CHECK GOOD.
